Journal of Applied Mathematics and Stochastic Analysis

(as bibtex)

273 references. 1992-2005

Volumes

  • 1992. Volume 5. Issues: _
  • 1993. Volume 6. Issues: _
  • 1994. Volume 7. Issues: _
  • 1995. Volume 8. Issues: 3 , 4 , _
  • 1996. Volume 9. Issues: 1 , 2 , 3 , 4 , _
  • 1997. Volume 10. Issues: 2 , 3 , _
  • 1998. Volume 11. Issues: 3 , _
  • 1999. Volume 12. Issues: 1 , 2 , 3 , 4 , _
  • 2000. Volume 13. Issues: 1 , 2 , 3 , 4 , _
  • 2001. Volume 14. Issues: 1 , 2 , 3 , 4
  • 2002. Volume 15. Issues: 1 , 2 , 3 , 4
  • 2003. Volume 16. Issues: 1 , 2 , 3 , 4
  • 2004. Volume 2004. Issues: 1 , 2 , 3 , 4
  • 2005. Volume 2005. Issues: 2 , 3
  • Recent Articles